Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Pain in the body, headaches and fever. Rashes on the body. On antibiotics for throat infection. Is it normal?

Hi I had aching body, fever, headaches then a sore throat 4 days after these symtoms started wakened up with acrash all over my body felt like sunburn and really hot cheeks that were burning. This lasted a day or two. My doctor said I had a throat infection and gave me antibiotics and antimine. I now have really it hy and hot feet and hands and my skin all over is really sensitive. Is this normal?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
MOSTLY IN VIRAL AND ALLERGIES NO ANTIBIOTICS ARE NEEDED
IT IS MOSTLY OVERSUSCRIBED IN INDIA
WHEN WE GIVE ANTIBIOTICSTHE ALLERGY OCCURS IN OTHER SYSTEM
THUS IT AFFECTED YOUR SKIN
SSO TAKE ANTI ALLERGICS ONLY ALLEGRA 120 MG BD
SYP PIRITON 1.2 TSF NIGHT AND GELUSIL 1 TSF BD
APPLY DIPROVATE LOTION ON AFFEXTED SKIN AND ALTERNATELY CAN USE CALAMINE LOTION
DICLO AS SOS AS ANTIPYRETIC AND ANALGESIC GET TREATMENT FOR 2 WK
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor